# SDR FDEA201706271767

- Difficulty date: June 27, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 62,064 hours, 14,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: ADA7321519
- Condition: Damaged
- Location: Bs 1009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CROWN AREA DAMAGED AT BS 1009, RBL 8.5.  REPAIRED IAW SRM 53-00-52-2R, FIGURE 201,  REPAIR 1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
